# SDR SIMA20120423003

- Difficulty date: April 23, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 25,054 hours, 20,870 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521495405
- Condition: Defective
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2724 THE CREW REPORTED THAT DURING LANDING RECEIVED A GEAR EXTENTION, "LG AIR/GND FAIL" MESSAGE THAT ILLUMINATED MOMENARILY THEN EXTINGUISHED.  THE CREW DECLARED AN EMERGECNY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NOSE LANDING GEAR WEIGHT ON WHEELS HARNESS AND WOW SWITCH IAW AMM 32-63-02 AND USING IPC 32-63-02.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 32-63-00.  ADDITIONAL INFORMATION USED FROM WM 2--50-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
